MathSciNet Relay Station
MathSciNet bibliographic data
MR2346478 03E75 (03E15 54E35 54H05)
Gao, Su; Jackson, Steve; Laczkovich, Miklós; Mauldin, R. Daniel On the unique representation of families of sets. Trans. Amer. Math. Soc. 360 (2008), no. 2, 939–958 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement